# SDR SWAA2023031303232

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LOWER SUPPORT ANGLE IS CORRODED; BS947; LBL11-RBL24; WL186<[01] REMOVED AFT BULKHEAD LOWER SUPPORT ANGLE LOCATED BTW. BS 947 RBL 20.0 -LBL 8.1 IAW SRM 51-40-02.;[02] EVALUATE DAMAGE: AFT BULKHEAD LWR SUPPORT NOT HAS ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAG. 9.C.;[03] VERIFIED CORRECTIVE ACTION 2 .;[04] INSTALLED NEW SUPPORT BRACKET ASSY. AS PER SRM 51-40-02 AND DWG 149A8117.;[05] VERIFIED CORRECTIVE ACTION 4;[06] UPDATED MEASUREMENT TABLE;[07] VERIFIED MEASUREMENT TABLE
